# SDR USAA920081470

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,994 hours, 37,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69353506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-RON -MAJOR REPAIR- STRINGER TO FRAME CLIP CRACKED AT BS 440 S16R.  REPLACED STRINGER TO FRAME CLIP AT BS 440 S16R IAW B737 SRM 51-40-02.  (S)
